Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6738
Title: R-sets and category
Authors: Barua, Rana
Keywords: Mathematical induction
Games
Approximation
Logical theorems
Mathematical descriptions
Analytics
Issue Date: Nov-1984
Citation: American Mathematical Society, v.286, no.1, p.125-158
URI: http://hdl.handle.net/123456789/6738
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
R-SETS AND CATEGORY.pdf2.86 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.